# SDR ASOA02627

- Difficulty date: December 15, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BM10006002
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4792 - DURING GROUND INSPECTION AT DFW, AN EXTERIOR LEFT SIDE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EXTERIOR LEFT SIDE EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
